Originally Posted by cutie5890
i used to take regular ortho. for my acne, i took it for almost 2 years and stopped it in january. My gyno put me back on it almost 2 weeks ago but she gave me ortho- lo i took the lo for 2 days and wanted the regular stuff. the third day i took the generic Tri-nessa pill. the next day i went back to my pharmacy and got the real ortho tri cylin and ive been taking it ever since. for less than a week now ive been spotting. im guessing its from the BCP and the change in hormones, my mom said its normal to spot when starting the pill again, but she said if it lasts over a week then i should start worrying. its not a ton of spotting just enough to get annoying.
im also taking 100 mg of spironolactone (5o mg 2x a day) but i only started taking those today. so it cant be from the spiro.
is this normal and will it go away or should i start worrying?
i thought maybe because i took the lo stuff and then took the regular that it messed me up a little
i didnt really want to go back on birth control but my face looks terrible, i wantedto try yasmin but my gyno didnt even mention it. and idk how my face will react to that as far as my acne goes.
It's not uncommon to spot when starting birth control. It's also not uncommon to spot for several weeks. You really should stay on 1 brand of birth control for at least 3 months to see if the spotting subsides once your body gets used to the hormones. Switching every week to find a pill that doesn't cause spotting is going to affect your cycle.
Also, don't worry about generics (Trinessa) They're chemically identical. If you're more comfortable using the brand, that's your decision, but realize that they are identical (except for fillers, which have no effect on the level of effectiveness).